# SDR VQIA2013F00034

- Difficulty date: November 13, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N526VA
- Make and model: Airbus A319-112
- Aircraft serial: 3347
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE IN FLIGHT TEAM REPORTED ELECTRICAL BURNING ODOR IN THE CABIN.  THE INFLIGHT TEAM MEMBER IMMEDIATELY SHUTDOWN THE IFE SYSTEM.  THE ODOR DISSIPATED AND NO OTHER ISSUES NOTED.  LANDING WAS UNEVENTFUL.  MX ACCOMPLISHED TSM 24-00-00-810-823A FOR ELECTRICAL BURNING ODOR OR FUMES IN THE CABIN, COCKPIT, CARGO OR AVIONICS BAY.  NO ODOR NOTED, RELATED ACFT SYS.  IFE SYSTEM POWER RESTORED AND OPERATED.  THERE WERE NO ASSOCIATED ODORS NOTED.  ACFT WAS RELEASED TO SERVICE.
